Lancaster EPrints

Bayesian Inference For Nondecomposable Graphical Gaussian Models.

Dellaportas, Petros; and Giudici, Paolo; and Roberts, Gareth (2003) Bayesian Inference For Nondecomposable Graphical Gaussian Models. Sankhya - Series A, 65 (1). pp. 43-55. ISSN 0581-572X

Full text not available from this repository.


In this paper we propose a method to calculate the posterior probability of a nondecomposable graphical Gaussian model. Our proposal is based on a new device to sample from Wishart distributions, conditional on the graphical constraints. As a result, our methodology allows Bayesian model selection within the {\em whole} class of graphical Gaussian models, including nondecomposable ones.

Item Type: Article
Journal or Publication Title: Sankhya - Series A
Uncontrolled Keywords: Importance sampling ; partial correlation coefficient ; sampling from conditional Wishart distibution.
Subjects: Q Science > QA Mathematics
ID Code: 10018
Deposited By: Mrs Yaling Zhang
Deposited On: 25 Jun 2008 16:40
Refereed?: Yes
Published?: Published
Last Modified: 26 Sep 2016 00:00
Identification Number:

Actions (login required)

View Item